Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Asymptotically flat and scalar flat metrics on $\mathbb{R} ^3$ admitting a horizon


Author: Pengzi Miao
Journal: Proc. Amer. Math. Soc. 132 (2004), 217-222
MSC (2000): Primary 53C80; Secondary 83C99
Published electronically: May 9, 2003
MathSciNet review: 2021265
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a new construction of asymptotically flat and scalar flat metrics on $\mathbb{R} ^3$ with a stable minimal sphere. The existence of such a metric gives an affirmative answer to a question raised by R. Bartnik (1989).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 53C80, 83C99

Retrieve articles in all journals with MSC (2000): 53C80, 83C99


Additional Information

Pengzi Miao
Affiliation: Department of Mathematics, Stanford University, Palo Alto, California 94305
Email: mpengzi@math.stanford.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-03-07029-1
PII: S 0002-9939(03)07029-1
Keywords: Scalar flat metrics, horizon
Received by editor(s): May 2, 2002
Received by editor(s) in revised form: August 23, 2002
Published electronically: May 9, 2003
Communicated by: Bennett Chow
Article copyright: © Copyright 2003 American Mathematical Society